default-icon
High fever
Doctor my son is having high fever it went upto 100.8 but after giving paracetamol it's now less he is sneezing and water is falling from his nose we are tensed as there are many cases of dengue in kolkata now
58 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. I can understand your concern. What he seem to be suffering is from viral infection i.e., common cold. Give him paracetamol 300 mg thrice or four times a day after food for controlling fever. Steam inhalation and tab. Levocetrizine 5mg twice a day after food for running nose. He has to drink lots of water and have a soft diet. If it still doesnt subside, take him to a general physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well it's because of the weather conditions there is viral fever going on everywhere...you can continue to take the tablets...you also need to drink water well so that you hydrate yourself well...apart from that eating foovis also important...you need rest also...if the fever doesn't subside after 5 days...you may have to give him steam for running nose....please see a physician and get the routine blood tests done...thank you...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.